Kids Library Home

Welcome to the Kids' Library!

Search for books, movies, music, magazines, and more.

     
Available items only
Record 16 of 19
Previous Record Next Record
E-Books/E-Docs
Author Hutzenthaler, Martin, 1978- author.

Title Numerical approximations of stochastic differential equations with non-globally Lipschitz continuous coefficients / Martin Hutzenthaler, Arnulf Jentzen.

Publication Info. Providence, Rhode Island : American Mathematical Society, 2015.
2015

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
Description 1 online resource (105 pages).
text rdacontent
computer rdamedia
online resource rdacarrier
Series Memoirs of the American Mathematical Society, 1947-6221 ; Volume 236, Number 1112
Memoirs of the American Mathematical Society ; Volume 236, Number 1112.
Bibliography Includes bibliographical references.
Note Description based on print version record.
Subject Stochastic differential equations.
Differential operators.
Genre/Form Electronic books.
Added Author Jentzen, Arnulf, author.
Other Form: Print version: Hutzenthaler, Martin, 1978- Numerical approximations of stochastic differential equations with non-globally Lipschitz continuous coefficients. Providence, Rhode Island : American Mathematical Society, 2015 c2014 v, 99 pages Memoirs of the American Mathematical Society ; Volume 236, Number 1112. 9781470409845 2015007761
ISBN 9781470409845
9781470422783 (e-book)

 
    
Available items only